Weakness feeling effect of Tamoxifen

We have 283 consumer reports for Tamoxifen. Weakness feeling effect occurred in 1%.

Patients statistics on Weakness feeling side effect for Tamoxifen

Female
Male

Average weight in Lbs
123.46
182.98

Average height in Ft
5′ 7″
5′ 2″

Average age
45
50

Tamoxifen Circle Diagram 3 consumers of 283 reported about Weakness feeling

  1. Charles P. Linn says:
    4.0 rating

    Tamoxifen for Breast cancer

    I had breast cancer in 2009, which was due to hormones. When I have to take tamoxifen after the irradiation, I am soon tricked out. Had just wanted to beat me, was from minute to the other minute something of strange, I had not recognized me again .First cheered and I wanted to tear out trees, in the näxten minute I would have jumped out of the window. My Physiotherapheut says I’m manic, that’s me too. Then the doc said I have to take the monthly injection, the would be the hammer.Enatone-gyn.und seut the torment me every day, lack of motivation, hot flashes, I get nothing more in the series and that is how agonizing die.jeden day.ich I got help, because I was completely alone ‘I’ve gained 30 kilos and it’s getting more and more, even if I eat nothing. It’s cruel. And I do not want to live like that anymore. Today I sat down and swore I would not take it that way.

  2. Bruce E. Butler says:
    3.5 rating

    Tamoxifen for Breast cancer

    Mood swings especially before Christmas, I felt so bad, only crying at extreme cancer anxiety !! Eyesight has also deteriorated. When I’m up all day, I always have a weakness in my muscles in the evening, I’m more tired than I used to be. The 2 years are over in August, then comes 3 years Anastrozole. Hopefully there will not be new side effects. Bonnet Macaque

  3. Marilyn J. Harmon says:
    4.0 rating

    Tamoxifen for Breast cancer

    Due to the brood cancer diagnosed in May 2014, therapy with tamoxifen has been taking place for 3 weeks. 20mg of tamoxifen every day for four days. I then had psychotic relapses with loss of control and massive fears. On the advice of the treating gynecologist, I discontinued the drug and the symptoms described disappeared. Now I have been taking tamoxifen for a few days now; but lower doses, 10 mg daily. Since then, I’ve had the many side effects: lack of concentration, headache, diffuse weakness, dry mucous membranes … I want to continue the therapy and currently have the feeling that it is good for me to be able to take action against the cancer. I try to be physically active every day. But enough strength and I counteract the side effects. I have low body weight. The dose should be sufficient. Does anyone have experience with the low dosage?